RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 87–96 (Mi mz3054)  

This article is cited in 3 scientific papers (total in 3 papers)

Canonical Hamiltonian representation of the Krichever–Novikov equation

O. I. Mokhov

All-Russian Scientific Research Institute of Physical-Technical and Radiotechnical Measurements

Full text: PDF file (874 kB)

English version:
Mathematical Notes, 1991, 50:3, 939–945

Bibliographic databases:

UDC: 517.9
Received: 20.04.1990

Citation: O. I. Mokhov, “Canonical Hamiltonian representation of the Krichever–Novikov equation”, Mat. Zametki, 50:3 (1991), 87–96; Math. Notes, 50:3 (1991), 939–945

Citation in format AMSBIB
\Bibitem{Mok91}
\by O.~I.~Mokhov
\paper Canonical Hamiltonian representation of the Krichever--Novikov equation
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 87--96
\mathnet{http://mi.mathnet.ru/mz3054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162018}
\zmath{https://zbmath.org/?q=an:0781.35063|0744.35048}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 939--945
\crossref{https://doi.org/10.1007/BF01156139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500012}


Linking options:
  • http://mi.mathnet.ru/eng/mz3054
  • http://mi.mathnet.ru/eng/mz/v50/i3/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. D. P. Novikov, “Algebraic-geometric solutions of the Krichever–Novikov equation”, Theoret. and Math. Phys., 121:3 (1999), 1567–1573  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Decio Levi, Pavel Winternitz, Ravil I. Yamilov, “Symmetries of the Continuous and Discrete Krichever–Novikov Equation”, SIGMA, 7 (2011), 097, 16 pp.  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020